PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Cannon J., Morandi Cecchi M. Numerical experiments on the solution of some biharmonic problems by mathematical programming techniques. In: SIAM Journal on Numerical Analysis, vol. 4 (2) pp. 147 - 154. SIAM, 1967.
 
 
Abstract
(English)
The present paper is the continuation of a previous one [I], in which two problems are discussed. In the first problem, approximate values of a function u = uiğ, y) and of its tangential and normal derivatives are supposed to be known on the boundary C of a star-shaped region G. The function u is supposed to be biharmonic in G, and an approximation of u in G is sought. In the second problem, the same data as above are supposed to be known at the boundary of a region GI' contained in G, and an approximation to the biharmonic function u in G is again sought. In this paper some examples of numerical solution of the two problems are given in the case that GI' ancl Gare ellipses. The solution processes described in the following pages make use of "linear programming" and "least squares" techniques. Results are discussed and the efficiency of the methods is compared.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional